Since first chemo the world has been spinning around, literally spinning around. I cannot lift my head off the pillow because everything around me is whizzing in circles and I have to either have pillows on my side to prevent me from tilting and falling to the side or have someone hold me if I want to walk. On top of that the deadly nausea. I feel my insides want to leap out of my body. It's torture in every sense I swear to u it is HELL!
So yesterday instead of 5 anti-sickness pills I'm prescribed they changed them to 8 and that my dears screwed me. It had me on the floor hitting my head because it all got worse times infinity.
Today they changed them to 2 stronger meds. Some sort of steroids and (anti-steroids) to get me to sleep at night. I took only 1 pill out of 3 and it helped but as soon as the 5 hours were up am hit with the torture again so just took the 4th night pill and doesn't seem so effective. The funny thing is I was reading the leaflet and it said " If you stop this medication suddenly it might lower your blood pressure and IT MAY KILL YOU". Seriously?! Do I look like I need to be terrified anymore than this?! So yaa it will cure the nausea and dizziness but it MAY kill me!! Awesomeness! Cheers to the fabulous pharmacist who created this drug..
Thank u mate!